# SDR 20000911SH044

- Difficulty date: August 16, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4170K
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636297
- Engine: Lyc TIO540AE2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Baffle
- Part number: LW13383
- Condition: Misaligned
- Location: Fwd Vert Deflect
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE OIL QUICK DRAIN WOULD NOT SHUT OFF DUE TO ONE SHEARED OFF RIVET HEAD, MS 20470-4, BLOCKING HOLE IN DRAIN VALVE.  REF LYC SB 489A.  OIL SUMP BAFFLE ASSY HAD THE VERTICAL DEFLECTOR FLANGE MISALIGNED TO BAFFLE PLATE AND THE TENSION LOAD POPPED THE RIVET HEAD OFF.  RIVET LOCATED AT AFT END OF FORWARD VERTICAL DEFLECTOR.  (X)
